Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 7, Issue 4

Issues

The Construction of the Bases of Some Eight Level Cusp Form Spaces

N. Tsalugelashvili
  • Faculty of Physics, I. Javakhishvili Tbilisi State University, 1. I. Chavchavadze Ave., Tbilisi 380028, Georgia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ T. Vepkhvadze
  • Faculty of Physics, I. Javakhishvili Tbilisi State University, 1. I. Chavchavadze Ave., Tbilisi 380028, Georgia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-23 | DOI: https://doi.org/10.1515/GMJ.2000.793

Abstract

The modular properties of generalized theta-functions with characteristics are used to build the bases of the cusp form spaces corresponding to eight level quadratic forms.

Key words and phrases:: Cusp form; modular form; positive definite quadratic form; entire modular form; level; system of mulpiliers; cusp form space; linear independence

About the article

Received: 1999-02-09

Published Online: 2010-02-23

Published in Print: 2000-12-01


Citation Information: Georgian Mathematical Journal, Volume 7, Issue 4, Pages 793–798, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.2000.793.

Export Citation

Comments (0)

Please log in or register to comment.
Log in